Rexom Winamol 650mg Tablet (1000’s) – Paracetamol 650mg

RM66.00

Packing Size: 1000’s

Suitable for:

  • For symptomatic relief of mild to moderate pain associated with headache, toothache, muscle ache, dysmenorrhoea and conditions due to flu and cold. It is indicated to reduce fever.

ALL PICTURES SHOWN ARE FOR ILLUSTRATION PURPOSE ONLY. ACTUAL PRODUCT MAY VARY DUE TO PRODUCT ENHANCEMENT.

Out of stock

SKU: Rexom Winamol 650mg tablet (1000's) Category:
Description

Description

Active Ingredients

  • Paracetamol 650mg
Additional information

Additional information

Weight 1160 g
NPRA Registration No.

MAL19991910XZ

Remark

This is a medicine product advertisement. KKLIU0738/2021 (Tarikh tamat tempoh: 31 Disember 2023)

Reviews (0)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.